Our recipes
A range of tasty recipes for you to enjoy, from sumptuous starters, mouthwatering mains and delicious desserts, you'll find them all here.
Find out more
Paracetamol, Caffeine, Phenylephrine Hydrochloride
Each Day capsule contains: Paracetamol 500mg, Action: Analgesic, Relief of... Headache, sore throat, fever, lethargy, body aches and pains
Each Day capsule contains: Caffeine 25 mg, Action: Mild stimulant, Relief of... Lethargy, sluggishness and fatigue
Each Day capsule contains: Phenylephrine hydrochloride 6.1 mg, Action: Decongestant, Relief of... Nasal congestion
Each Night capsule contains: Paracetamol 500mg, Action: Analgesic, Relief of... Headache, sore throat, fever, lethargy, body aches and pains
Each Night capsule contains: Phenylephrine hydrochloride 6.1 mg, Action: Decongestant, Relief of... Nasal congestion
Each Day capsule contains: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1 mg Each Night capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg This Night Capsule does not contain any ingredients to make you drowsy
16 Capsules
Do not store above 25°C. Store in the original package.